# SDR 98ZZZX1521

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1198V
- Make and model: Cessna U206F
- Aircraft serial: U20602509
- Propeller: Hartzl HCC3Y*
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Chafed
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND THE NOSE COWL WITH HOLES RUBBED THROUGH FROM AFT SPINNER BULKHEAD.  THIS IS A STC SA685AL INSTALLATION, AND THE THIRD AIRCRAFT KNOWN TO HAVE THIS PROBLEM.  TOTAL TIME SINCE PROPELLER INSTALLED 50:1.  COWL TO BULKHEAD CLEARANCE IS .1250 INCH, BUT NEEDS MORE CLEARANCE DUE TO COWL GROWTH FROM AIR PRESSURE.
